American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information   
View Article: PDF

[2] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allen Schweinsberg. Similarity orbits and the range of the generalized derivation $X\to MX-XN$ . Trans. Amer. Math. Soc. 324 (1991) 201-211. MR 1005938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hsiao Lan Wang and Joseph G. Stampfli. Uniform operators . Trans. Amer. Math. Soc. 289 (1985) 163-169. MR 779057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peng Fan. On the diagonal of an operator . Trans. Amer. Math. Soc. 283 (1984) 239-251. MR 735419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ridgley Lange. Sets of essentially unitary operators . Trans. Amer. Math. Soc. 281 (1984) 65-75. MR 719659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John B. Conway and Pei Yuan Wu. The structure of quasinormal operators and the double commutant property . Trans. Amer. Math. Soc. 270 (1982) 641-657. MR 645335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. W. Del Valle. Operators with small self-commutators . Trans. Amer. Math. Soc. 240 (1978) 183-194. MR 0477874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lawrence A. Fialkow. A note on limits of unitarily equivalent operators . Trans. Amer. Math. Soc. 232 (1977) 205-220. MR 0448131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephen L. Campbell and Ralph Gellar. Linear operators for which $T\sp*T$ and $T+T\sp*$ commute. II . Trans. Amer. Math. Soc. 226 (1977) 305-319. MR 0435905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Apostol, R. G. Douglas and C. Foiaş. Quasi-similar models for nilpotent operators . Trans. Amer. Math. Soc. 224 (1976) 407-415. MR 0425651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. C. Moore. Hyperfinite extensions of bounded operators on a separable Hilbert space . Trans. Amer. Math. Soc. 218 (1976) 285-295. MR 0402524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Constantin Apostol and Kevin Clancey. Generalized inverses and spectral theory . Trans. Amer. Math. Soc. 215 (1976) 293-300. MR 0383121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard B. Holmes, Bruce E. Scranton and Joseph D. Ward. Uniqueness of commuting compact approximations . Trans. Amer. Math. Soc. 208 (1975) 330-340. MR 0380480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Bouldin. Positive approximants . Trans. Amer. Math. Soc. 177 (1973) 391-403. MR 0317082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. William Helton. Infinite dimensional Jordan operators and Sturm-Liouville conjugate point theory . Trans. Amer. Math. Soc. 170 (1972) 305-331. MR 0308829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. W. Calkin. Abstract symmetric boundary conditions . Trans. Amer. Math. Soc. 45 (1939) 369-442. MR 1501997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1